# SDR CA951103004

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 350A21106606
- Condition: Cracked
- Location: Interior Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOTH R/H MOUNT P/N 350A21-1066-05 AND L/H MOUNT P/N 350A21-1066-06 WERE FOUND CRACKED.
